Artículos de revistas
Limit sets and the Poincare-Bendixson Theorem in impulsive semidynamical systems
Fecha
2008Registro en:
JOURNAL OF DIFFERENTIAL EQUATIONS, v.244, n.9, p.2334-2349, 2008
0022-0396
10.1016/j.jde.2008.02.007
Autor
BONOTTO, E. M.
FEDERSON, M.
Institución
Resumen
We consider semidynamical systems with impulse effects at variable times and we discuss some properties of the limit sets of orbits of these systems such as invariancy, compactness and connectedness. As a consequence we obtain a version of the Poincare-Bendixson Theorem for impulsive semidynamical systems. (C) 2008 Elsevier Inc. All rights reserved.